# SDR TWAA9812210

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54335
- Make and model: Boeing 727231
- Aircraft serial: 20462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND FS 720, S28L WITH CORROSION.  HEAVY CORROSION ON STRINGER, LIGHT SKIN CORROSION.  REMOVED SKIN CORROSION PER SRM 51-10-6, AND FABRICATED NEW STRINGER AND INSTALLED PER SRM 51-10-1.
